Table of Contents
ISRN Operations Research
Volume 2013 (2013), Article ID 738270, 7 pages
http://dx.doi.org/10.1155/2013/738270
Research Article

Mathematical Modeling of a Supply Chain with Imperfect Transport and Two-Echelon Trade Credits

Department of Computer Science and Mathematics, Pondicherry University Community College, Pondicherry 605 008, India

Received 25 February 2013; Accepted 21 March 2013

Academic Editors: M. Fakhar and Y. Kara

Copyright © 2013 A. Thangam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Thangam, “Mathematical Modeling of a Supply Chain with Imperfect Transport and Two-Echelon Trade Credits,” ISRN Operations Research, vol. 2013, Article ID 738270, 7 pages, 2013. doi:10.1155/2013/738270